Iterative method of integral relations scheme for wake flows

Ruey-Jen Yang, W. ‐S Yeung

Research output: Contribution to journalArticle

Abstract

The orthonormal method of integral relations (MIR) is extended to calculate wake flow problems. Two previous difficulties are overcome: (1) the non‐constant integral domain is eliminated by introducing a linear transformation in the formulation; (2) the difficulty associated with determining unique orthonormal weighting functions is overcome by an iterative scheme. The new formulation is applied to calculate a wake flow. A high‐order solution for N up to 4 is obtained with relative ease.

Original languageEnglish
Pages (from-to)525-531
Number of pages7
JournalCommunications in Numerical Methods in Engineering
Volume9
Issue number6
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Orthonormal
Wake
Iterative methods
Iteration
Calculate
Linear transformations
Weighting Function
Formulation
Integral domain
Linear transformation
Iterative Scheme

All Science Journal Classification (ASJC) codes

  • Software
  • Modelling and Simulation
  • Engineering(all)
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

@article{689f0c1565924d76a5f5adf6e5cd4e6b,
title = "Iterative method of integral relations scheme for wake flows",
abstract = "The orthonormal method of integral relations (MIR) is extended to calculate wake flow problems. Two previous difficulties are overcome: (1) the non‐constant integral domain is eliminated by introducing a linear transformation in the formulation; (2) the difficulty associated with determining unique orthonormal weighting functions is overcome by an iterative scheme. The new formulation is applied to calculate a wake flow. A high‐order solution for N up to 4 is obtained with relative ease.",
author = "Ruey-Jen Yang and Yeung, {W. ‐S}",
year = "1993",
month = "1",
day = "1",
doi = "10.1002/cnm.1640090610",
language = "English",
volume = "9",
pages = "525--531",
journal = "International Journal for Numerical Methods in Biomedical Engineering",
issn = "2040-7939",
publisher = "Wiley-Blackwell",
number = "6",

}

Iterative method of integral relations scheme for wake flows. / Yang, Ruey-Jen; Yeung, W. ‐S.

In: Communications in Numerical Methods in Engineering, Vol. 9, No. 6, 01.01.1993, p. 525-531.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Iterative method of integral relations scheme for wake flows

AU - Yang, Ruey-Jen

AU - Yeung, W. ‐S

PY - 1993/1/1

Y1 - 1993/1/1

N2 - The orthonormal method of integral relations (MIR) is extended to calculate wake flow problems. Two previous difficulties are overcome: (1) the non‐constant integral domain is eliminated by introducing a linear transformation in the formulation; (2) the difficulty associated with determining unique orthonormal weighting functions is overcome by an iterative scheme. The new formulation is applied to calculate a wake flow. A high‐order solution for N up to 4 is obtained with relative ease.

AB - The orthonormal method of integral relations (MIR) is extended to calculate wake flow problems. Two previous difficulties are overcome: (1) the non‐constant integral domain is eliminated by introducing a linear transformation in the formulation; (2) the difficulty associated with determining unique orthonormal weighting functions is overcome by an iterative scheme. The new formulation is applied to calculate a wake flow. A high‐order solution for N up to 4 is obtained with relative ease.

UR - http://www.scopus.com/inward/record.url?scp=0027611259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027611259&partnerID=8YFLogxK

U2 - 10.1002/cnm.1640090610

DO - 10.1002/cnm.1640090610

M3 - Article

AN - SCOPUS:0027611259

VL - 9

SP - 525

EP - 531

JO - International Journal for Numerical Methods in Biomedical Engineering

JF - International Journal for Numerical Methods in Biomedical Engineering

SN - 2040-7939

IS - 6

ER -